UNIVERSITY
OF WROCŁAW
 
Main Page
Online First
Contents of previous volumes
Forthcoming papers
General Information
Instructions for authors


VOLUMES
41.2 41.1 40.2 40.1 39.2 39.1 38.2
38.1 37.2 37.1 36.2 36.1 35.2 35.1
34.2 34.1 33.2 33.1 32.2 32.1 31.2
31.1 30.2 30.1 29.2 29.1 28.2 28.1
27.2 27.1 26.2 26.1 25.2 25.1 24.2
24.1 23.2 23.1 22.2 22.1 21.2 21.1
20.2 20.1 19.2 19.1 18.2 18.1 17.2
17.1 16.2 16.1 15 14.2 14.1 13.2
13.1 12.2 12.1 11.2 11.1 10.2 10.1
9.2 9.1 8 7.2 7.1 6.2 6.1
5.2 5.1 4.2 4.1 3.2 3.1 2.2
2.1 1.2 1.1 .imap
 
 
WROCŁAW UNIVERSITY
OF SCIENCE AND
TECHNOLOGY

Contents of PMS, Vol. 34, Fasc. 2,
pages 215 - 235
 

A UNIFIED WEIGHTED FAMILY OF DISTRIBUTIONS WHICH CONTAINS THE SKEW-ELLIPTICAL FAMILY

M. T. Alodat
S. O. Al-Salman
M. Y. Al-Rawwash

Abstract: In this paper, we introduce a new family of multivariate distributions, called the unified weighted family, as a generalization to the skew-elliptical family. We study some properties of the proposed family and show that it subsumes many important subfamilies such as the families arisen from the selection and hidden truncation ideas. Although the proposed family is very general, we focus on the multivariate weighted normal family which is regarded as a promising candidate in statistical inference.

2000 AMS Mathematics Subject Classification: Primary: 62E15; Secondary: 62H10.

Keywords and phrases: Multivariate weighted normal distribution, unified weighted family of distributions, skew-elliptical family.

Download:    Abstract    Full text   Abstract + References